headache, shakiness, anxiety, racing heart, brainfog, insomnia

Hey guys, I just wanted to see if anyone else has symptoms like in the title… I took propecia for 6 months and have been off for about 8. I crashed and I think the symptoms have slowly been tapering but never completely went away, except for some small grace periods where I felt like me again…

But just as I thought i was getting over it, this last week I have been having to deal with a few stressful things and these symptoms came back:

headache
shakiness
anxiety
racing heart
brainfog
insomnia

I’m scared that I have to deal with this all over again. or maybe I’ll bounce back quicker?

I feel pretty good in the morning (that is if I can get to sleep) but around 3-4pm I feel TERRIBLE and have a very hard time sleeping. Harder than when I crashed. 3 or 4 days ago I stayed up for 24 missing one night of sleep! That day marked the start of all of this and I have had a headache (right, back) ever since, no painkillers will get rid of it.

Anyway, I was just wondering if anyone else has experienced this or experienced returning symptoms almost full force after a fairly long period of being off the drug?

Thanks for your support!
Michael

Michael,

I had all of those with the exception of the shakiness. Those are very common syptoms of this drug. I assume by headache, you mean brain fog. I actually would prefer a head ache over the brain fog.

Since I have been off of the poison all of those particular side effects are gone, although many others still remain. FYI, I been off of the poison for almost 2 years.

Throw away any pills you may have in your house, so you won’t make the horrible mistake of taking the pill again.

I don’t think I would EVER do that!! But I do mean actual headache (plus brainfog on top of it). These symptoms worsen directly after working out but do get better after they worsen.

No way would I ever take them again!

I actually have both; headache that has lasted the past few days and mental brain fog.

I have/had all that, it sucks. I wish i could tell you the answer. B complex has helped somewhat.

Time helps, as does eating healthy, paleo or raw diet. Melatonin to sleep. Try to eat foods with lots of vitamins especially b and get moderate exercise…

I have/had all of these symptoms as well. It’s the pits…The tension headaches and insomnia were the worst around 6-9 months (for me) off of the drug.

Migrelief has minimized my tension headaches and my sleep has improved the last 3-6 months. Diet/exercise have helped but I’ve still got the anxiety, depression, fog, wordsearching/memory issues about 15 months off of the drug.

Keep diet clean, that is an absolute imperative. No frozen food, no sugary junk, no caffeine, etc.
For sleep try valerian root. I say this plenty on the forum but it really is a useful herb. Consider theanine also. Both will also help the anxiety dissipate.
And in addition to all that, if you still find you’re exhausted at mid-day (which I was myself), take an hour nap. It sounds like your body needs it.

Everyone has their own reactions. I disagree on the valerian root. It is chemically similar to Benzodiazapram (think Valium). I found that by taking it initially I got better rest then I was taking more and more and worse quality rest. This is how Eminem got hooked and it’s a common story. If you take it do it sparingly or at least pay attention to your body’s signals.

Valium it is not. It is a FAR less potent agent and doesn’t even approach as dangerous. To state a benzo is alike valerian, well you might as well throw alcohol in there too, and everything else that agonizes GABA receptors.

I offer this as advice because it is not a synthesized drug in a lab but an herb, which makes it less potent and easier for the body to accept. When anxiety is an issue, better someone try this herb than anything else.

So long story short, while I understand reactions vary in some, he’s not going to rape and kill people ala Eminem because of Valerian.

Yes, its similar to valium. But you have to take ALOT to get any similar effects of valium. You can buy valerian tea. Its good but it smells like old sweaty athletic socks.

From wiki:

en.wikipedia.org/wiki/Valerian_(herb

3pm, it is far less potent and less dangerous than Valium. However the mechanism of action is similar. I’m not stating a benzo is like valerian, I stated it is CHEMICALLY SIMILAR per wikipedia. And like it or not some of us are really sensitive to these things. I took Valerian for a while and ended up unable to sleep, taking more and more, though never more than the recommended dose, I was half-awake, just like the people who get hooked on Valium. Some people can drink, other’s can’t. Some can do a line of coke once or twice a year their entire life and be fine. Others do one line and proceed directly to sucking dick for crack on a street corner. We are all different. I’m saying here that even though it’s not exactly a benzo it is chemically similar and can act like one so if someone chooses to take it they are warned to be careful. You’re right about chosing this herb over something synthesized in a lab, but I think it’s foolish to think it’s safe. I did previously and suffered for it. When I got off I couldn’t sleep at all for a few weeks, though I was still in initial recovery stages.

I think alcohol is negative for all of our conditions and shouldn’t be consumed post fin.

I don’t think Eminem raped or killed anyone, where do you get your info??? :unamused: I was simply alluding to the fact that he got addicted to Valium by taking more and more because the effect wanes, which is what will happen if you take Valerian for an extended time. It’s a slippery slope.

Funny going through this thread. I’ve had a headache now for the last 3 or 4 days too. Michael, most around here say that side effects seem to be dynamic. Some get better, some go away and come back, some worsen, new ones pop up, etc. Obviously it’s very promising that you got 100% back to your old self at one point. Alot of us havn’t been that fortunate.

Interesting picture considering the mention of Eminem previously. I looked a lot like this albiet a bit more feminine, puffy, and saggy in the face in the last 6 months on finasteride and the immediate months off. It’s so awful to go from a lean, fit person to this…

Its a case of adrenal fatigue / low cortisol AND or Thyroid issues such as wilsons syndrome, or plain hypothyroidism.

The drug causes this. Heal adrenals and thyroid and you will kick start restoration of male hormones too.

Any over the counter stuff we can take to heal adrenals and thyroid?

Would the following ingredients help?

They are in a thyroid supporting supplement.

Seems alot of those ingredients have shown helpful to some here.

Hey guys, so yeah that was just a minor upset that went on for a 1-2 weeks but I came back to normal and I pretty much feel 100%… Just wanting to let people know who are also going through this!

This shaking, anxiety and shit is happening to me again like when I crashed :frowning:

Interesting. If I’m not mistaken, you are taking pregnenolone, right? And, yet, you have anxiety? Can you say what you are taking (td or oral) and how much? And, also, for how long has the pregnenolone helped for anxiety? Does the pregnenolone still help with other mental sides (brain fog – not sure you had it to start with)?

I got back on pregnenolone 3 days ago, and last night has been the worst night of propecia sides in a very long time. I couldn’t sleep properly, and was having racing dreams and crazy thoughts throughout the night, I was shaking a lot and kept feeling dizzy.

I honestly wasn’t expecting this to happen ever again because I have been doing very well over the last month, maybe I abused it and drank/ took drugs a bit too much and tipped my body over the edge. This morning I woke up with a semi but it was very numb and pale/ purple looking.

Just to clarify, I have been using two pumps of pregnenolone per day rotating areas. The last time I felt the benefits of pregnenolone though were the day after I ran out of my tub, it seems to make things worse when I am on it :cry: